# SDR GTIA2023020136947

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: D5725240300500
- Condition: Corroded
- Location: Right Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH WING TOP SKIN TRAILING EDGE LOWER SURFACE AT RIB 7.  RAF-01 3102829-02 GENERATED-PERFORMED PERMAMENT REPAIR ON RH WING TOP - SKIN PANEL 2 - TRAILING EDGE OVERHANG BETWEEN RIB 7-8 LOWER SURFACE IAW EA N0 57-0596-22 AND EC NO EO 5721-2307. REPAIR CATGORY DTE DUE IN 04-JUN-2023.
